# SDR TAOA109709

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Sheared
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLT 6080 - LGA-BOS - DURING CLIMB-OUT, AFTER FLAPS UP LOST 'A' HYDRAULIC QUANTITY TO .2 RESIDUAL.  FOUND OUTBOARD FLOW LIMITER VALVE INLET REDUCER FITTING SHEARED OFF.  REPLACED VALVE AND REDUCERS.  OPERATIONAL CHECK NORMAL IAW MM CHAPTER 27-51-241.  (M)
